2019
Том 71
№ 11

All Issues

Panasyuk S. P.

Articles: 4
Article (Ukrainian)

Normality in the space of subgroups of a lie group

Panasyuk S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 786–788

Article (Ukrainian)

Topological groups with compact proper invariant subgroups

Panasyuk S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 708–710

Article (Ukrainian)

Metrizability in a space of subgroups of a Lie group

Panasyuk S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 351-355

Article (Ukrainian)

Some examples of topological groups

Panasyuk S. P., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 107—108